# SDR S6GA202404080113

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N68NM
- Make and model: Agusta A109S
- Aircraft serial: 22076
- Aircraft time: 3,205 hours, 9,456 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE TAIL BOOM SKIN JUST AFT OF THE RH ELEVATOR TORQUE TUBE MOUNTING HOLE.  APPROXIMATELY 2.5" LONG AT APPROXIMATE STATION 8540.   REPAIR IS LISTED IN LEONARDO ASRP AND COMPLIED WITH ASRP CH. 3C-A-53-51-02-05A-664A-D.
